07-19-2012, 10:02 AM #1
Tramadol HCL 50 MG Tablets + Valium Suppositories a safe mixture?
I used to have Percocet 5/325 for use when I'm in a flare but now have been prescribed Tramadol HCL 50 MG tablets. I've googled it and all the stories of it causing seizures at high doses (and rarely even at low doses) plus it having more worse withdrawal symptoms than regular codeine kind of scares of me. I must say when I tried it the first couple of times it did take the edge off and helped with the pain/frequency symptoms associated with my IC/PFD even after sexual activity. Is this medicine really as bad as a lot of people on numerous sites I found on google say or is it safe if taken as prescribed, even if long term? And beside all that, is it safe to take with my 10 mg valium suppositories? Thanks to anyone who can answer my questions.
P.S. other medications I'm on are Elmiron, Hyophen, and Potassium Citrate.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)